# SDR CAL951156

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 946
- Part time: 26,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .50 INCH CRACK AT INBOARD END OF LT WHEELWELL FORWARD DOOR JAMB, STA 946.  THE CRACK WAS STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 53-01, FIGURE 2.  (X)
